# SDR SWAA2012111409314

- Difficulty date: November 4, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 312, BETWEEN STR 28L TO STR 28R.  REPLACED EXISTING REPAIR LOCATED ON SHEAR TIE FRAME BS 312 BETWEEN STR 28L TO STR 28R ELECTRONIC COMPARTMENT IAW SRM.
